MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION POLARIS ULTRA; STENT, URETERAL
Model Number M0061921240
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter title: manager clinical projects - procurement.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during an unknown procedure, performed on (b)(6) 2021.During the procedure, when the physician tried to insert the polaris ultra stent, the stent broke.The physician tried several times with stent sheath continuously breaking.No further information was reported if a new stent was used to complete the procedure.It was reported that there was a minor injury to patient or staff.No treatment was reported to the patient or staff.Boston scientific has been unable to obtain additional information regarding the event to date, despite good faith efforts.
 
Additional Manufacturer Narrative
Block e1: initial reporter title: manager clinical projects - procurement block h6: medical device problem code a0401 captures the reportable event of stent shaft break.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.Additional information received on (b)(6) 2021 after submitting initial report.Fields b5 (describe event or problem), d7a (sud reprocessed and reused), h6 (patient code), h6 (impact code), h8 (usage of device).
 
Event or Problem Description
It was reported to boston scientific corporation that a polaris ultra ureteral stent was used during an unknown procedure, performed on (b)(6), 2021.During the procedure, when the physician tried to insert the polaris ultra stent, the stent broke.The physician tried several times with stent sheath continuously breaking.No further information was reported if a new stent was used to complete the procedure.It was reported that there was a minor injury to patient or staff.No treatment was reported to the patient or staff.** additional information received on (b)(6), 2021 ** another polaris ultra ureteral stent was opened and successfully completed the procedure.There were no patient complications reported as a result of this event.

Brand Name
POLARIS ULTRA
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11622967
Report Number3005099803-2021-01484
Device Sequence Number3085960
Product Code FAD
UDI-Device Identifier08714729124344
UDI-Public08714729124344
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/13/2021
Device Model NumberM0061921240
Device Catalogue Number192-124
Device Lot Number0021742124
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/06/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1